# SDR SIMA20171218002

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 35,465 hours, 30,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 6-7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6 - 7A INOPERATIVE.
